# SDR DALA2025011600377

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,331 hours, 6,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ER/A 610713-14AD REV D REQUIRES STAGE 3 DTA APPROVAL. A220-100 / NOSE FUSELAGE / LHS SKIN / FR15 / DENT.ER/A 610713-14AD REV D REQUIRES STAGE 3 DTA APPROVAL ON OR BEFORE 14,250 FLIGHT CYCLES FROM SECTION III REPAIR EMBODIMENT OR 24,930 FLIGHT HOURS FROM SECTION III REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-610713 ADDED FOR AC 8120. (LP# 0759846)
